# SDR GTIA2023011636885

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 57,919 hours, 26,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY SOCK SMELL ON T/O GOES AWAY AT THRUST REDUCTION RETURNS IN DECENT ISOLATED TO PACK 1-PERFORMED TSM 05-50-00-810-831-A AND VERIFIED ODOR COMING FROM PACK 1 REF LP 2905468-1 FOR FURTHER ACTION
